Homepage
Go to checkout
Total number of items in your trolley: 0. Trolley amount: £0.00
Minimum: £40.00

Lemsip Max Cold & Flu Honey & Ginger Sachets Paracetamol

Rating, 4.3 out of 5 from 8 reviews.
10 per pack 67.0p per item
£6.70
Warning:This product is age restricted to 18 or over. You'll be asked to confirm your age upon delivery.

Product attributes

Vegetarian

Shop all Lemsip

You May Also Like

Product Information

Paracetamol, Phenylephrine, Hydrochloride

For the symptomatic relief of colds and flu

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Action: Analgesic & antipyretic, Decongestant, Relief of... Headache, sore throat, fever, body ached & pains, Blacked nose
Also contains ascorbic acid (Vitamin C), Aspartame, Sodium and Sucrose

Features

For Fever, Headaches, Body Aches, Blocked Nose and Sore Throat, Contains paracetamol

Storage

Do not store above 25°C. Store in the original package.

Preparation and Usage

Directions
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults, the elderly and children aged 16 years and over: 1 sachet every 4-6 hours. Do not take more than 4 sachets in 24 hours. Do not give it to children under 16 years of age.
Do not take more medicine than the label tells you to. Ff you do not get better, talk to your doctor.
Do not take if: you are allergic to any ingredient, you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or if you are taking or have taken MACI' (antidepressants) within 14 days or other sympathomimetic decongestants.

Package type

Box

Other Information

Storage:
Do not store above 25°C. Store in the original package.

Safety Warning:
Warnings
CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
Keep out of the sight and reach of children.

Additional Information:
Sachets

Lemsip and are trade marks

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains ascorbic acid (Vitamin C), Aspartame, Sodium and Sucrose, Total Sugar content 2g

Brand

Lemsip

Brand details

For effective relief of colds and flu symptoms use our Lemsip Max Cold and Flu Honey & Ginger Flavour sachets. Contains Paracetamol. Not suitable for those under the age of 12. Comes in a pack of 10 sachets to be mixed with hot water. Do not store above 25°C. Store in the original package. Always read the label.

UK/L/0718/0024

Manufacturer

Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.

Return to Address

Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.

Similar Products

Customer reviews

Overall ratings

Average 4.3 out of 5, based on 8 reviews.

Breakdown of ratings

Customer reviews, 0 total.